Communications in Information and Systems

Volume 3 (2003)

Number 1

On the tightness of the Zhang-Yeung inequality for Gaussian vectors

Pages: 41 – 46

DOI: http://dx.doi.org/10.4310/CIS.2003.v3.n1.a3

Author

Radim Lněnička (Faculty of Mathematics and Physics, Charles University, Prague, Czech Republic)

Abstract

The Zhang-Yeung unconditional inequality for Shannon entropies of discrete random variables can be extended to Gaussian variables. A necessary and sufficient condition for equality in the resulting inequality is presented.

Keywords

entropy, inequality, information measure, mutual information

2010 Mathematics Subject Classification

Primary 94A17. Secondary 15A15.

Full Text (PDF format)